Facebook Pixel
EmpowHER Guest
Q: 

Hormone Replacement Therapy Patch & the Goop it Leaves Behind…

By Anonymous February 17, 2009 - 9:41pm
 
Rate This

I recently started wearing a hormone replacement patch and am having a hard time removing the goop it leaves behind. Any suggestions on how I can remove the sticky goop from my skin?
Thanks!

Add a Comment2 Comments

EmpowHER Guest
Anonymous

Great - thanks I'll try it.

February 18, 2009 - 9:07pm

put some rubbing alcohol on a cotton swab and rub- that should do it.

February 18, 2009 - 7:55am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menopause

Get Email Updates

Menopause Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!